# SDR RAIA0608012

- Difficulty date: August 8, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 19,364 hours, 17,334 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT 5491 - STL - EMERGENCY ESCAPE PATH LIGHTING STRIP IN AFT OF AIRCRAFT INOP.  MAINTENANCE REPAIRED WIRE ON THE FLOOR STRIP.
